# SDR 9718479102

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK IN SKIN AT FS 69 LEFT OF UPPER AIRCRAFT CENTER LINE, PSE 53-09-029.    REPAIRED PER SRM 51-30-2 AND 51-30-8.
